# SDR SIMA20141107004

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 27,692 hours, 19,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE BULLETIN 670BA-53-040 REVISION C, FOUND PAX DOOR LINTEL AT STRINGER 3L CRACKED.  REPAIRED DAMAGE IAW SERVICE BULLETIN 670BA-53-040 REVISION C, EO CL600-2C10-53-LO20917, NON-CONFORMANCE REPORT NCR-CR-53-053 & EO 670-53-21-493 REVISION C.
